# SDR 98ZZZX267

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B1
- System (JASC): 6210 · Main Rotor Blades
- Part: Bushing
- Part number: 1051585403
- Condition: Defective
- Location: M/R Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING HAS DEFECTIVE PHONELIC LINING.  REMOVED AND REPLACED.
